| Catalog Number |
25000009E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fungal Infection (2419); Medical device site infection (4845)
| Date of Event |
02/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged fungal infection was not related to the design, manufacture, and/or sterilization of the revised implants.
Event or Problem Description
It was reported by an onkos sales representative, that a 76-year-old patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2026 due to a fungal infection and needed to get their extensor mechanism repaired.This report captures eleos distal femur.This event will be reported as a serious injury due to the revision procedure.